# SDR FDEA201005201588

- Difficulty date: May 20, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: BAC1515553
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT SHEAR WEB STA 180-1291 SUPPORT ANGLE AT LBL 64.5 HAS 2 AREAS OF   CORROSION AT STA 1280 AND 1186.  REMOVED CORROSION FROM LT SIDE INBD CREASE BEAM CHORD STA 1180-1291 IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13 FIG 101 DETAIL III. ORIG MATERIAL .070 AFTER REWORK .048 L=1.5 W=1.0.  R & R CHORD IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
